MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX ACAPELLA VIBRATORY PEP RESPIRATORY THERAPY SYSTEM; SPIROMETER, THERAPEUTIC (INCENTIVE)

ICU MEDICAL, INC. PORTEX ACAPELLA VIBRATORY PEP RESPIRATORY THERAPY SYSTEM; SPIROMETER, THERAPEUTIC (INCENTIVE)
Catalog Number 27-9000
Medical Device Problem Code Ventilation Problem in Device Environment (3027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.: unknown; no information has been provided to date.E.1.: initial reporter phone: (b)(6).H.3.: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device became dry and was unable to inhale or draw an air through.The event occurred after using.There was a patient involvement, but no patient injury reported.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
PORTEX ACAPELLA VIBRATORY PEP RESPIRATORY THERAPY SYSTEM
Common Device Name
SPIROMETER, THERAPEUTIC (INCENTIVE)
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23584622
Report Number3012307300-2025-12563
Device Sequence Number18456512
Product Code BWF
UDI-Device Identifier10788942290006
UDI-Public(01)10788942290006(17)270601(10)4391343
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number27-9000
Device Lot Number4391343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown